# SDR DALA1132789863

- Difficulty date: April 19, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,596 hours, 70,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE FORWARD EMERGENCY ESCAPE DOOR WAS INOP.  LINE MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY, LOCATED AT STATION 729, PER THE WIRING DIAGRAM MANUAL.  OPERATIONAL CHECK WAS SUCCESSFUL.
